# SDR F3LA2024010900001

- Difficulty date: December 27, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N370FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10038
- Aircraft time: 11,434 hours, 5,210 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3620011120
- Part serial: 1N00386
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING EO AC-72EO-33779 ON ENG 1 TRANSFER GEARBOX MODULE INTERNAL SURFACE FOUND WITH 2 SEPARATE CRACKS NEAR BEARING SUPPORT. CRACK "A" WITH A TOTAL LENGTH OF APPROX 4.31MM (0.170IN) CRACK "B" WITH A  TOTAL LENGTH OF APPROX. 4.67MM (0.184IN) AS PER TASK CARD REPLACEMENT OF TGB REQUIRED I.A.W AMM 72-62-00-04 REV. 96 CORRECTIVE ACTION: REPLACED TGB AS PER AMM 72-62-03, REFER TO GE ON WING SUPPORT 8130 TRACKING NUMBER 9500169379-0001
MX ACTION IS ACCEPTABLE./END/
